MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the renal artery.A 5.0mmx15mmx150cm express sd stent was advanced for treatment but could not get through from aorta to the right place as the curve was too big.It was noted that the catheter french was too stiff.The device was pulled out immediately and there were no trauma to any tissue occurred.The procedure was not completed due to this event.No patient complications were reported and the patient's status was stable.
 
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the renal artery.A 5.0mmx15mmx150cm express sd stent was advanced for treatment but could not get through from aorta to the right place as the curve was too big.It was noted that the catheter french was too stiff.The device was pulled out immediately and there were no trauma to any tissue occurred.The procedure was not completed due to this event.No patient complications were reported and the patient's status was stable.It was further reported that the 50% stenosed target lesion was severely tortuous and non-calcified.The procedure was not completed because the renal artery was too tortuous and the catheter was too stiff to enter.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluation by mfr: returned product consisted of an express sd balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.Inspection of the remainder of the device presented no damage or irregularities.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10431397
Report Number2134265-2020-11381
Device Sequence Number11364573
Product Code NIN
UDI-Device Identifier08714729390398
UDI-Public08714729390398
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0022727869
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 08/16/2020
Supplement Date Received by Manufacturer08/19/2020
10/21/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date08/25/2020
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1